# SDR TRAX200800022

- Difficulty date: January 2, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 15,178 hours, 12,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - CORROSION ON FLOOR SUPPORT SILL, JUST FWD OF SERVICE DOOR AT FS 349.00.  CLEANED CORROSION ON FLOOR SUPPORT SILL, JUST FWD OF SERVICE DOOR AT FS 310.00 IAW CRJ-200 SRM 51-21-06.  FOUND SURFACE CORROSION ONLY, NO MATERIAL LOSS.  OK TO ALODINE, PRIME, AND PAINT.  ALODINED, PRIMED, AND PAINTED FLOOR SUPPORT SILL, JUST FWD OF SERVICE DOOR AT FS 310.00 IAW CRJ-200 SRM 51-21-06.  SUPPLEMENTAL SDR CLOSED 1/10/08.
